# SDR AU970397

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Boot
- Part number: 212040176101
- Condition: Damaged
- Location: Engine/Trans
- Component: Bell, DRIVESHAFT
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION DRIVESHAFT BOOT ASSEMBLY FAILED FOR APPROXIMATELY 50% OF CIRCUMFERENCE
